The modal logic of inequality

Journal of Symbolic Logic 57 (2):566-584 (1992)
Abstract
We consider some modal languages with a modal operator $D$ whose semantics is based on the relation of inequality. Basic logical properties such as definability, expressive power and completeness are studied. Also, some connections with a number of other recent proposals to extend the standard modal language are pointed at
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,727
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Wiebe Hoek & Maarten Rijke (1993). Generalized Quantifiers and Modal Logic. Journal of Logic, Language and Information 2 (1):19-58.
Similar books and articles
Analytics

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #233,306 of 1,099,541 )

Recent downloads (6 months)

2 ( #186,306 of 1,099,541 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.